# SDR UIEA2020062981429

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,736 hours, 18,029 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3411
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR DOES NOT APPEAR TO PAINT SIGNIFICANT WEATHER AS EXPECTED.  REMOVED AND REPLACED RIGHT WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK NORMAL.
